# SDR DALA2016102707832

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 116,264 hours, 16,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL EMERGENCY LIGHTS AT SEATS 6D-9D ARE INOPERATIVE.  MAINTENANCE FOUND A FUSE BLOWN IN POWER PACK M9011 AND REPLACED. SYSTEM OPERATION IS NORMAL.
